A 54-year-old female asked:
Disclaimer

i am hypothyroid over 30 years. on 200mcg levothyroxine and tsh is .4 and t4 and ft3 are normal. still gaining lots of weight and extremely exhausted ?

1 doctor answer
Dr. Vered Lewy-Weiss
27 years experience Pediatrics
Hashimoto's ?: Is this primary or secondary hypothyroidism? Do you have hashimoto's thyroiditis? Your weight gain not likely the result of thyroid hormone status and if you raise your dose you may suffer the consequences of hyperthyroidism. I suggest you look elsewhere for cause of fatigue and wt gain. Sleep apnea?
Answered on Jan 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. James Ferguson
45 years experience Pediatrics
Needs consultation: Babies may not show any "clinical " signs of hypothyroidism but still have a need for thyroid meds. The brain growth is so important in infants that y ... Read More
1
1 thank
A 54-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
See below: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
1
1 comment
1
1 thank
A 32-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Tired and cold: It is most likely you have not been given enough thyroid medication. If you are sure that your thyroid blood levels are OK - (how long since they were ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
T4 - 1.56: T4 at 1.56 is fine. I am not surprised that TSH is low at 0.11. What you have not mentioned - is the 150 mcg working well for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month